×

JAMM. Journal of Advanced Mathematical Modeling

Short Title: JAMM, J. Adv. Math. Model.
Publisher: University of Shahid Chamran, Ahvaz, Iran
ISSN: 2251-8088; 2645-6141/e
Online: https://jamm.scu.ac.ir/browse?_action=issue&lang=en
Comments: Published electronic only as of Vol. 3, No. 2 (2013). This journal is available open access. Vol. 1, No. 1 (2011) and Vol. 2, No. 2 (2012) were published with the ISSN 2251-8082.
Documents Indexed: 200 Publications (since 2011)
References Indexed: 63 Publications with 668 References.
all top 5

Authors

8 Mohammadzadeh, Mohsen
4 Asgharzadeh, Akbar
3 Akbari, Mohammad Ghasem
3 Chinipardaz, Rahim
3 Golalizadeh, Mousa
3 Yarmohammadi, Masoud
2 Abbasi, Ebrahim
2 Asghary, Nasim
2 Baghishani, Hossein
2 Barmalzan, Ghobad
2 Basirzadeh, Hadi
2 Ebadian, Ali
2 Eskandari, Farzad
2 Etebar, Masoumeh
2 Fadafen, Saeedeh Bafekri
2 Farnoosh, Rahman
2 Ghalandarzadeh, Shaban
2 Ghazanfari, Bahman
2 Haghighi, Ahmad Reza
2 Hesameddini, Esmail
2 Hesamian, Gholamreza
2 Hosseini, Fatemeh
2 Iranpanah, Nasrollah
2 Jahanshahi, Mohammad H.
2 Jalalvand, Mehdi
2 Karimi, Omid
2 Kazemi, Iraj
2 Larki, Hossein
2 Majani, Hamid
2 Mohammadi, Hakimeh
2 Mohammadinejad, Hajimohammad
2 Mohsenkhani, Zohreh Fallah
2 Nadeb, Hossein
2 Namdari, Mehrdad
2 Nasresfahani, Sepide
2 Parsian, Ahmad
2 RabieiMotlagh, Omid
2 Rezaei, Majid
2 Rezapour, Shahram
2 Saljooghi, Faranak Hosseinzadeh
2 Shadrokh, Ali
2 Shahbazi Asl, Mohammad
2 Shahkarami, Amin
2 Sinaei, Hasanali
2 Soltanpour, Somayeh
2 Torabi, Hamzeh
1 Abbasi, Morteza
1 Abbasi, Neda
1 Abdi, Khadijeh
1 Abdoli, Ghahraman
1 Abedinpour, Liiajadmeh Leila
1 Abjadian, Maryam
1 Abyar, Ameneh
1 Afrooz, Soosan
1 Afrouzi, Ghasem Alizadeh
1 Afsharisafavi, Alireza
1 Afzalinejad, Mohammad
1 Afzalipour, Laya
1 Aghababa, Mohammad Pourmahmood
1 Aghaee, Mohammad Ali
1 Ahadian, Java
1 Ahmadi, Masumeh
1 Ahmadloo, Razieh
1 Akbarian, Tahereh
1 Akhgari, Omid
1 Akhoundi, Naser
1 Akrami, Abbas
1 Alavi, Sayed Mohammad Reza
1 Alavi, Seyed Hassan
1 Alipour, Mohsen
1 Alishahi, Aboalghasem
1 Aliyan, Amir
1 Alizadeh, Ali Mohammad
1 Alizadeh, Morad
1 Aminifar, Elahe
1 Amiri, Mehdi
1 Anvary Rostamy, Ali Asghar
1 Arefi, Mohsen
1 Arshadi Khamseh, Alireza
1 Asadollahi, Masoumeh
1 Ashrafi, Mehdi
1 Atashpeykar, Parvane
1 Ayat, Seyed Masih
1 Azar, Adel
1 Azarmir, Nima
1 Azarpanah, Fariborz
1 Azemi, Asad
1 Azhdari, Parvin
1 Azizi, Esmaeel
1 Azizi, Fariba
1 Babaei, Afshin
1 Baderi, Zahra
1 Badie, Mehdi
1 Bagheri-Bardi, Ghorban Ali
1 Bagheri, Mohammad Ali
1 Bagheri, Saeid
1 Bagheri, Shahin
1 Baghfalaki, Taban
1 Bahari, Fayyaz
1 Bahmani, Erfan
...and 301 more Authors
all top 5

Fields

79 Statistics (62-XX)
31 Operations research, mathematical programming (90-XX)
18 Numerical analysis (65-XX)
15 Partial differential equations (35-XX)
13 Game theory, economics, finance, and other social and behavioral sciences (91-XX)
12 Biology and other natural sciences (92-XX)
11 Ordinary differential equations (34-XX)
10 General topology (54-XX)
10 Probability theory and stochastic processes (60-XX)
9 Computer science (68-XX)
8 Associative rings and algebras (16-XX)
8 Real functions (26-XX)
8 Operator theory (47-XX)
8 Calculus of variations and optimal control; optimization (49-XX)
7 Dynamical systems and ergodic theory (37-XX)
7 Functional analysis (46-XX)
6 Fluid mechanics (76-XX)
6 Systems theory; control (93-XX)
5 Combinatorics (05-XX)
5 Geophysics (86-XX)
4 Group theory and generalizations (20-XX)
4 Information and communication theory, circuits (94-XX)
3 Commutative algebra (13-XX)
3 Mechanics of deformable solids (74-XX)
2 Order, lattices, ordered algebraic structures (06-XX)
2 Linear and multilinear algebra; matrix theory (15-XX)
2 Difference and functional equations (39-XX)
2 Approximations and expansions (41-XX)
2 Integral equations (45-XX)
2 Classical thermodynamics, heat transfer (80-XX)
2 Statistical mechanics, structure of matter (82-XX)
1 Algebraic geometry (14-XX)
1 Nonassociative rings and algebras (17-XX)
1 Category theory; homological algebra (18-XX)
1 Topological groups, Lie groups (22-XX)
1 Special functions (33-XX)
1 Harmonic analysis on Euclidean spaces (42-XX)
1 Integral transforms, operational calculus (44-XX)
1 Convex and discrete geometry (52-XX)
1 Differential geometry (53-XX)
1 Global analysis, analysis on manifolds (58-XX)
1 Optics, electromagnetic theory (78-XX)
1 Relativity and gravitational theory (83-XX)

Publications by Year

Citations contained in zbMATH Open

7 Publications have been cited 8 times in 8 Documents Cited by Year
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
2
2016
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
1
2012
The optimal scheme in type II progressive censoring with random removals for the Rayleigh distribution based on two-sample Bayesian prediction and cost function. Zbl 1468.62364
Basiri, Elham; Beigi, Sakine
1
2020
Locally socle of \(C(X)\). Zbl 1413.54069
Soltanpour, Somayeh; Namdari, Mehrdad
1
2014
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
A generalization of \(\delta\)-shock model. Zbl 1438.62198
Poursaeed, Mohamad Hosein
1
2019
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
The optimal scheme in type II progressive censoring with random removals for the Rayleigh distribution based on two-sample Bayesian prediction and cost function. Zbl 1468.62364
Basiri, Elham; Beigi, Sakine
1
2020
A generalization of \(\delta\)-shock model. Zbl 1438.62198
Poursaeed, Mohamad Hosein
1
2019
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
2
2016
Locally socle of \(C(X)\). Zbl 1413.54069
Soltanpour, Somayeh; Namdari, Mehrdad
1
2014
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
1
2012

Citations by Year